# SDR DL75K041125

- Difficulty date: December 21, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 40,248 hours, 19,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bracket
- Condition: Dislodged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, A/C REPORTED SMOKE IN CABIN.  SHUT DOWN RT PACK AND SMOKE AND SMELL DISSIPATED.  MTC FOUND BRACKET DISLODGED FROM MAIN DISTRIBUTION DUCT ABOVE SEAT ROW 12.  INSTALLED INTERN REPAIR PER ERA 095909-14.
